# SDR AWXA200400473

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 59,323 hours, 23,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 146N53156
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK EXFOLIATION CORROSION WAS FOUND ON TEE ANGLE STIFFENER UNDER SHEAR DECK BS 1716, BL "0". MAINTENANCE REMOVED CORRODED TEE ANGLE STIFFENER AT BS 1716, BL "0"; FABRICATED A NEW REPLACEMENT ANGLE STIFFENER PER DWG 146N5315; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-01, PARA. C.
